# SDR CALA2024112202919

- Difficulty date: November 19, 2024
- Submitted: November 22, 2024
- Operation: Air carrier
- Aircraft: N37290
- Make and model: Boeing 737824
- Aircraft serial: 31601
- Aircraft time: 63,735 hours, 23,476 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A3521
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK-  EXTERNAL FUSELAGE DENT AT STA 200 RBL 2.   EVALUATED DENT ON SKIN AT STA 200 RBL 2. DENT FOUND TO BE WITHIN HAECO GSO, 10 INCHES OF A CUTOUT, WHICH MAKES DENT OUT OF LIMITS. REPAIRED DAMAGED SKIN IAW UAL ECRA 5311-03311 REV-. THE REPAIR DOUBLER /TRIPLER SPANS FROM STA 290 TO STA 314 AND FROM LBL6 TO RBL18.
